68400members
359860posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Discomfort 3yrs on and side effects with Letrozole

4 REPLIES 4
Highlighted
Member

Re: Discomfort 3yrs on and side effects with Letrozole

Hi, thanks for replying, yes thank you for the reassurance, it's always good to hear how things are going with others that have had the same problems. It's great to be able to talk on here because I don't think anyone who hasn't had cancer can relate to how we feel,and to be honest I put on a brave face with family. I am going to see how it goes for a bit longer don't want to give up on Letrozokecas oncologist if I could tolerate would give me the best chance. I too hav go had clear mammogram in April but still can't help but worry when pain gets worse! Take care x

Highlighted
Member

Re: Discomfort 3yrs on and side effects with Letrozole

Thanks for your reply, I don't suppose we'll ever relax totally. Hormone treatments do cause so many side effects and as you said aren't easy! I wasn't too bad when I started on Letrozole but apparently side effects can get worse the longer you are on it! The discomfort I'm feeling in my breast and underarm does vary in severity and I definitely think driving for hours doesn't help! Thanks for the hug, just feeling a little low at the minute but this is a great forum and haven't been on here for a long time but it kept me going during treatment, take care x

Highlighted
Member

Re: Discomfort 3yrs on and side effects with Letrozole

Hello!

I'm not as far down the line as you, as I only finished treatment - lumpectomy, axilliary clearance, chemo, rads and booster rads in October last year.

I also have tenderness in the bad breast, but for the past week or so it's felt more like a slight pulling sensation and bruising, extending up to my underarm.

More of a niggle really.

I'm on tamoxifen, with aches, fatigue and hot sweats.

Its not easy, the hormone treatments!

 

Sending a gentle hug x

 

 

Highlighted
Community Champion

Re: Discomfort 3yrs on and side effects with Letrozole

Hi Tanyette

Sorry to read that you're struggling right now. I certainly can empathise with you! I am on a similar  time frame and treatment path to you. I had lumpectomy, chemo and radiotherapy, finished in Dec 2016. Am currently on letrozole and zoladex.

I can get discomfort on bad side, and is sometimes aggravated by driving. So your pain can be down to that. Having just had a clear mammogram, I know that all is OK, so any discomfort I get must be due to the surgery. 

Letrozole is certainly challenging! Having been on it for over 2 years, I can't believe I've got another 8 to go!! For me, the fatigue is the hardest. I also have ME so I'm sure the letrozole is making things worse. I really have to pace myself and can sometimes be sole destroying. Bone and muscle pain are also difficult and it all takes me a while to get going in the mornings!

I hope I've reassured you that what you are feeling seems to be normal, but if you have concerns then make an appointment with your oncologist. There are other drugs they can try. 

Hugs xx

Highlighted
Member

Discomfort 3yrs on and side effects with Letrozole

Hi, I had lumpectomy and axillary lymph node clearance in April 2016, followed by chemotherapy and radiotherapy, finished treatment November 2016. I have some lymphoedema in arm on affected side and wear a sleeve most of the time. I'm concerned that my breast and under arm are still tender 3 yrs on, sometimes seems worse than others but really uncomfortable at the minute but did do a 5hr drive Saturday and 3hr drive Sunday so wondered if that has affected it. Also been on Letrozole for 3yrs and have now developed trigger finger on unaffected side, 2 cataracts, and an intermittent twitching lower lip! I have all the usual joint and muscle aches particularly bad in a morning just wondered if anyone else has any of these problems, to be honest not felt this low since I was diagnosed, very tearful and feel totally washed out.